# SDR SWAA961027

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED DUE TO NR 6 L/E SLAT TRANSIT LIGHT INDICATION AND REQUIRED 1.5 TO 2.5 OF RT RUDDER TRIM TO FLY LEVEL.  REPLACED NR 6 SLAT ROD END SWITCH AND CHECKED RIGGING PER BOEING M/M.
